Holomorphy of adjoint L-functions for GL(n): n≤ 4

Research output: Contribution to journalArticlepeer-review


We show entireness of complete adjoint L-functions associated to any cuspidal representations of GL(3) or GL(4) over an arbitrary number field. Twisted cases are also investigated.

Original languageEnglish (US)
Pages (from-to)1745-1805
Number of pages61
JournalMathematische Annalen
Issue number3-4
StatePublished - Dec 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Holomorphy of adjoint L-functions for GL(n): n≤ 4'. Together they form a unique fingerprint.

Cite this